Foliations and the topology of 3-manifolds

Research output: Contribution to journalArticlepeer-review

286 Scopus citations
Original languageEnglish (US)
Pages (from-to)445-503
Number of pages59
JournalJournal of Differential Geometry
Volume18
Issue number3
DOIs
StatePublished - Sep 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Foliations and the topology of 3-manifolds'. Together they form a unique fingerprint.

Cite this